MAUDE Adverse Event Report: MSD BARTLETT MFG PYRAMID PLUS 4 ANTERIOR LUMBAR PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MSD BARTLETT MFG PYRAMID PLUS 4 ANTERIOR LUMBAR PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9870010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: evaluation of the returned device was not completed at the time of this report.A follow up report will be sent when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare facility via manufacturer representative regarding a driver used for spinal therapy.It was reported that the driver found broken.Product will be returned.There was no patient involved in the event.There were no further complications reported as a result of this event.Additional information received from manufacturer representative that upon the septic to sterilize for kcs would not sterilize it because it was broken.They removed it from the tray and turned it over to the following day.Comes out of pyramid tray for alifs.
 
Additional Manufacturer Narrative
H3: product analysis part # 9870010 lot # nm08k006 visual and optical inspection confirmed a section of the flex shaft has cracked/broken.The damage is consistent with bend stress overload.Additional information: g1, g3, h3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PYRAMID PLUS 4 ANTERIOR LUMBAR PLATE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
Manufacturer (Section G)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19635253
Report Number1030489-2024-00734
Device Sequence Number20966267
Product Code LXH
UDI-Device Identifier00613994284952
UDI-Public00613994284952
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9870010
Device Catalogue Number9870010
Device Lot NumberNM08K006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown